Top
10
Doctor insights on: Multivitamins That Do Not Cause Nausea

Share
1

1
Could women's multivitamin cause nausea. And if so, how can I make it go away?

Could women's multivitamin cause nausea. And if so, how can I make it go away?

Iron in a multi vit: might cause nausea. Ginger can reduce nausea & upset stomach. You can drink slightly flattened ginger ale or nibble on crystallized ginger. Or pour boiling water over freshly sliced organic ginger & steep x 5 min in a covered pot. Sip. ...Read more

See 1 more doctor answer

Multivitamin (Definition)

Multivitamin is a vitamin which is a kind of nutritional agent ...Read more


2

2
Took multivitamin on Thursday. Is it possible it causes nausea for three days afterwards?

Took multivitamin on Thursday. Is it possible it causes nausea for three days afterwards?

No: Multivitamins can cause nausea, esp. if taken on an empty stomach. The B vitamin components are most likely to cause this. But any nausea from this should last a few hours at most. Most of the ingredients in a multivit. will leave our bodies within 24 hours. I can't conceive of any way it could cause nausea for 3 days. If you have nausea for 3 days after taking this there's a different cause. ...Read more

4

4
I am concerned about the reviews saying multivitamins cause nausea and dizziness. Life threatening? I want to take one to fill the gaps in diet.

I am concerned about the reviews saying multivitamins cause nausea and dizziness. Life threatening? I want to take one to fill the gaps in diet.

Vitamins: A good multivitamin is a good idea. It's like an insurance policy for when we don't eat right, don't sleep well, or are especially stressed. Go to a good store or get some guidance because the popular brands are typically very week and not helpful. ...Read more

5

5
Could taking multivitamins cause side effects, like nausea, fever, drowsiness etc, ? Or is it just like a herxheimer reaction? Thanks.

Could taking multivitamins cause side effects, like nausea, fever, drowsiness etc, ?  Or is it just like a herxheimer reaction? Thanks.

Yes: Forgive my frankness. First, today's medical quacks use the term "herxheimer reaction" whenever one of their own products actually makes somebody sick. ("we destroyed the infection / poisons so quickly.") free speech laws protect them. Second, if you are reading books by crooks and buying their products, you never know what's really in those pills. It's your health and your money. ...Read more

See 1 more doctor answer
6

6
Only day two taking woman's multivitamin...but it's been causing nausea. Should I give it time or stop taking it?

They may not be caus: Based on your other medical complaints and medications they may not be causing your symptoms. There are other medications that may cause a similar symptom. Why are you taking the multivitamin. If you don't require it ,stop it and see if your symptoms improve. If not it may be your bronchitis or your antibiotic that are causing your symptoms. Have your doctor review your findings and your medicatio ...Read more

See 2 more doctor answers
7

7
6th wk of pregnancy, severe nausea nd weakness, tried emetrol, didnt work at all, taking multivitamins but still on bed all the time, plz help plz?

6th wk of pregnancy, severe nausea nd weakness, tried emetrol, didnt work at all, taking multivitamins but still on bed all the time, plz help plz?

Multiple measures: You may use vitamin B6, Ginger Ale, Avoiding food that trigger nausea and see if those measures help. If persistant symptoms, try Reglan or Phenergan (promethazine). Those are anti-emetics that can help. For refractile nausea, zofran and other medications that require hospitalization may be required. Talk to your ob. ...Read more

8

8
Nausea every morning. I take a birth control that hasn't effected me that way in the past and a multivitamin. Plus a lactose pill. I'm not pregnant?

Nausea every morning. I take a birth control that hasn't effected me that way in the past and a multivitamin. Plus a lactose pill. I'm not pregnant?

Nausea: Nausea had many causes. A Gastroenterologist is the best speciality to see to address this issue. Birth control can cause nausea from the Estrogen. You could try switching to a non Estrogen containing method. If you are taking Vitamins on an empty stomach this can cause nausea ...Read more

9

9
Which prescription pain meds for moderate pain do not cause nausea?

Which prescription pain meds for moderate pain do not cause nausea?

Nausea means allergy: Most practitioners will not say nausea is allergy , but narcotics upset a lot of balances in the body and there are degrees of upset. You would have to trey many to find one you might tolerate. They all are slightly different and you could find one to use. The best thing is to find the cause of the pain and get rid of the cause rather than take pain med that treats the symptom only. ...Read more

10

10
Why does pain cause nausea?

Yes pain can: cause nausea. It doesn't always cause nausea., but it most certainly can. The reason is an emotional component of pain, stress, fear, anxiety etc. It is based on a psychobiosocial model for understanding these complex mechanism of pain. ...Read more

Dr. Stephen Noga
1,712 doctors shared insights

Nausea (Definition)

Nausea is the sensation of having ...Read more